MENU

You are here

Publications

Export 1557 results:
2008
Malchiodi A. Concentrating solutions of some singularly perturbed elliptic equations. Front. Math. China 3 (2008) 239-252 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2657
Ianni I, Vaira G. On concentration of positive bound states for the Schrödinger-Poisson problem with potentials. Advanced nonlinear studies. 2008 ;8:573–595.
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Dal Maso G, Toader R. Decomposition results for functions with bounded variation. Boll. Unione Mat. Ital. (9) 1 (2008) 497-505 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3535
Zampieri M, Soranzo N, Altafini C. Discerning static and causal interactions in genome-wide reverse engineering problems. Bioinformatics 24 (2008) 1510-1515 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2757
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Formaggia L, Miglio E, Mola A, Parolini N. Fluid–structure interaction problems in free surface flows: Application to boat dynamics. International Journal for Numerical Methods in Fluids [Internet]. 2008 ;56:965–978. Available from: https://doi.org/10.1002/fld.1583
Baldi P, Berti M. Forced Vibrations of a Nonhomogeneous String. SIAM J. Math. Anal. 40 (2008) 382-412 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2643
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Rizzi M, Polini M, Cazalilla MA, Bakhtiari MR, Tosi MP, Fazio R. Fulde-Ferrell-Larkin-Ovchinnikov pairing in one-dimensional optical lattices. Phys. Rev. B 77 (2008) 245105 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2694
Agrachev AA, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Dal Maso G, DeSimone A, Mora MG, Morini M. Globally stable quasistatic evolution in plasticity with softening. Netw. Heterog. Media 3 (2008) 567-614 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1965
Dal Maso G, Garroni A. Gradient bounds for minimizers of free discontinuity problems related to cohesive zone models in fracture mechanics. Calc. Var. Partial Differential Equations 31 (2008) 137-145 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1723
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Bertola M, Ferrer APrats. Harish-Chandra integrals as nilpotent integrals. Int. Math. Res. Not. IMRN. 2008 :Art. ID rnn062, 15.
Bruzzo U, Poghossian R, Tanzini A. Instanton counting on Hirzebruch surfaces.; 2008. Available from: http://hdl.handle.net/1963/2852
Boscain U, Rossi F. Invariant Carnot-Caratheodory metrics on S3, SO(3), SL(2) and Lens Spaces. SIAM J. Control Optim. 47 (2008) 1851-1878 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2144
Bianchini S, Spinolo L. Invariant Manifolds for Viscous Profiles of a Class of Mixed Hyperbolic-Parabolic Systems.; 2008. Available from: http://hdl.handle.net/1963/3400
D'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
Mason P, Salmoni R, Boscain U, Chitour Y. Limit Time Optimal Syntheses for a control-affine system on S². SIAM J. Control Optim. 47 (2008) 111-143 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1862
Guzzetti D. On the Logarithmic Asymptotics of the Sixth Painleve\' Equation (Summer 2007). J.Phys.A: Math.Theor. 41,(2008), 205201-205247 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6521

Pages

Sign in